MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGIC MONITORING SYSTEM

DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGIC MONITORING SYSTEM
Catalog Number MS26800
Medical Device Problem Codes Inappropriate Audible Prompt/Feedback (2280); No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that there was no sp02 audio alarms at the central station, only visual alarms.The draeger technician confirmed this report.The technician found that the alarm settings on the central had been changed, and changed the settings.Once the settings were changed, the audible alarms immediately functioned as intended.It was reported that the customer's technical support and clinical had not been aware that this setting change was possible.The patient was reportedly in their room, and the customer states that there was no delay to patient treatment and no patient injury.There was no adverse patient impact or death reported.
 
Additional Manufacturer Narrative
A draeger field service engineer (fse) attended the site and conducted an on-site investigation.The fse confirmed that the m540s and other icss were alarming as expected.The fse compared the alarm patters of a functioning ics with the complaint device and was able to determine that the alarm tone pattern had been changed from the customers normal setting, infinity, to iec fast.After returning the alarm pattern to infinity, the alarms returned to function as the customer expected.The fse informed the sites tech support and supervisor of the alarm change.The fse stated that logs would not be available for review.It was reported in the complaint that there was no patient injury, and that the patient was in their bed being monitored without a delay in patient treatment.The instructions for use disclaim the ics alarm pattern tones, and how the users can change the alarm settings.Per the ifu, the alarm pattern can be changed on the alarms page under the system settings of the ics.On the iacs, this requires a clinical password.On the ics, the system setup clinical password can be enabled or disabled, depending on the customer configuration.Changing the ics alarm tone will change the alarm sequence.If a user changed these settings, other users not expecting the tone change may misinterpret or not understand the alarm behavior, and the iec fast alarm pattern behavior may be interpreted by users as "less urgent" than infinity alarm tones.Users are able to change the alarm pattern for each alarm priority.Changing ics alarm patterns could result in users thinking that the alarms are being "missed", while they alarm is being triggered.
 
Event or Problem Description

Brand Name
INFINITY CENTRAL STATION
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784090504
MDR Report Key20205099
Report Number1220063-2024-00105
Device Sequence Number6749930
Product Code MHX
UDI-Device Identifier04049098001878
UDI-Public(01)04049098001878(11)190723(93)MS26800-36
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS26800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer08/14/2024
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown